# SDR UIEA2019011300069

- Difficulty date: January 13, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 95,334 hours, 18,279 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A32944
- Part serial: SS0484
- Condition: Deployed
- Location: R2 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 MID CABIN DOOR SLIDE DEPLOYED( TRANSFER TO MDDR 105857 IAW MEL 52-11-04-01A CAT A PLACARD INSTALLED. MAINTENANCE PROCEDURES C/W, SLIDE REMOVED.  LP: 1009981-M1: REMOVED AND REPLACED THE R2 DOOR SLIDE IAW AMM 25-66-01. THIS CLEARS MDDR 105857 )
